# SDR AU001128

- Difficulty date: November 21, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 7275031506
- Condition: Cracked
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DURING CRUISE THE CREW NOTICED THE ITT DELTA T WAS 20 DEGREES HIGHER ON THE LT ENGINE COMPARED TO PREVIOUS FLIGHT.INVESTIGATION FOUND A CRACK AROUND THE HIGH PRESSURE BLEED DUCT EXTENDING FOR APPROXIMATELY 180 DEGREES ADJACENT TO THE FLANGE COUPLING TO THE ENGINE.
